# SDR AALA202010169002

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 67,058 hours, 29,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT WING NR 4 FLAP TRACK CARRIAGE TO FLAP BOLT HAS PITTING AND NEEDS TO BE REPLACED.  REPLACED BOLT, PER TASK CARD 26L00027009.
